Climate Variability and Malaria over West Africa



Diouf, Ibrahima, Rodriguez Fonseca, Belen, Caminade, Cyril ORCID: 0000-0002-3846-7082, Thiaw, Wassila M, Deme, Abdoulaye, Morse, Andrew P ORCID: 0000-0002-0413-2065, Ndione, Jacques-Andre, Gaye, Amadou Thierno, Diaw, Anta and Ndiaye, Marie Khemesse Ngom
(2020) Climate Variability and Malaria over West Africa. AMERICAN JOURNAL OF TROPICAL MEDICINE AND HYGIENE, 102 (5). 1037 - 1047.

[img] Text
Diouf_etal2020.pdf - Accepted Version

Download (2MB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 21 May 2020 09:07
Last Modified: 20 Aug 2022 10:08
DOI: 10.4269/ajtmh.19-0062
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3080361